# SDR DALA1162805809

- Difficulty date: November 1, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 5,408 hours, 1,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHT AT DOOR 4R INOPERATIVE.  MAINTENANCE REPAIRED THE LIGHT SOCKET.  OPERATIONAL CHECK WAS GOOD.
